Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Found white cell in urine after Caesarian. Pain in hip bone, feels tired. What could be the cause?

i am 30 years old women. iam having two childrens and both are sesearian, after my second delivery (2007) i was sufferd from white cell lose and it comes through urine . now a days my hip side bones also getting pain and i am not able to do my regular home works and also i am getting trired at the time of white cells discharge , please give suggestion for this problem?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
your young to have hip pain. it is likely unrelated to your urinary problems. it is possible that you have a soft tissue problem with your hip such as a tendinitis or bursitis but yor dr should also get an XR to ensure that you hip development has been normal and you don't have hip dysplasia. In the meantime maintaining your BMI at 25 or less, physiotherapy to your hips and anti-inflammatory medication if not contraindicated for you may be of benefit.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor